zbMATH — the first resource for mathematics

Bipartitions of highly connected tournaments. (English) Zbl 1336.05050

05C20 Directed graphs (digraphs), tournaments
05C35 Extremal problems in graph theory
05C40 Connectivity
05C70 Edge subsets with special properties (factorization, matching, partitioning, covering and packing, etc.)
Full Text: DOI arXiv
[1] P. Hajnal, Partition of graphs with condition on the connectivity and minimum degree, Combinatorica, 3 (1983), pp. 95–99. · Zbl 0529.05030
[2] D. Kühn, J. Lapinskas, D. Osthus, and V. Patel, Proof of a conjecture of Thomassen on Hamilton cycles in highly connected tournaments, Proc. London Math. Soc. (3), 109 (2014), pp. 733–762. · Zbl 1302.05069
[3] D. Kühn and D. Osthus, Partitions of graphs with high minimum degree or connectivity, J. Combin. Theory Ser. B, 88 (2003), pp. 29–43. · Zbl 1045.05075
[4] D. Kühn, D. Osthus, and T. Townsend, Proof of a tournament partition conjecture and an application to \textup1-factors with prescribed cycle lengths, Combinatorica, to appear.
[5] A. Pokrovskiy, Highly linked tournaments, J. Combin. Theory Ser. B, 115 (2015), pp. 339–347. · Zbl 1319.05063
[6] A. Pokrovskiy, Edge Disjoint Hamiltonian Cycles in Highly Connected Tournaments, preprint, arXiv:1406.7556.
[7] A. Scott, Judicious partitions and related problems, in Surveys in Combinatorics 2005, London Math. Soc. Lecture Note Ser. 327, Cambridge University Press, Cambridge, 2005, pp. 95–117. · Zbl 1110.05084
[8] C. Thomassen, Hamiltonian-connected tournaments, J. Combin. Theory Ser. B, 28 (1980), pp. 142–163. · Zbl 0435.05026
[9] C. Thomassen, Graph decomposition with constraints on the connectivity and minimum degree, J. Graph Theory, 7 (1983), pp. 165–167. · Zbl 0515.05045
[10] C. Thomassen, Graph decomposition with applications to subdivisions and path systems modulo \(k\), J. Graph Theory, 7 (1983), pp. 261–271. · Zbl 0515.05052
[11] C. Thomassen, Connectivity in tournaments, in Graph Theory and Combinatorics, a Volume in Honour of Paul Erdös, B. Bollobás, ed., Academic Press, London, 1984, pp. 305–313.
[12] C. Thomassen, Configurations in graphs of large minimum degree, connectivity, or chromatic number, in Combinatorial Mathematics: Proceedings of the Third International Conference (New York, 1985), Ann. New York Acad. Sci. 555, New York Acad. Sci., New York, 1989, pp. 402–412.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.